Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v15.i10.10
pages 891-899

FLOW IN AN ANNULAR CHANNEL FILLED WITH A POROUS MEDIUM OF VARIABLE PERMEABILITY

Vineet Kumar Verma
Department of Mathematics and Astronomy, University of Lucknow, Uttar Pradesh, 226007, India
Sunil Datta
Department of Mathematics and Astronomy, University of Lucknow, Lucknow, India-226007

ABSTRACT

Fully developed laminar flow of a viscous incompressible fluid in an annular region between two coaxial cylindrical tubes filled with a porous medium of variable permeability is studied when the permeability of the porous medium varies with the radial distance. Analytical solutions of the problem for three special cases of permeability variation are derived, and relevant quantities such as velocity, volumetric flow rate, and average velocity and stress on the boundaries are obtained and exhibited graphically. The influence of the various parameters on the flow are discussed. It is found that the variation of permeability has considerable influence on the flow quantities. The authors have not come across such results in the existing literature.


Articles with similar content:

BRINKMAN FLOW IN AN ANNULAR REGION BETWEEN TWO COAXIAL TRANSLATING CYLINDERS FILLED WITH A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.8, 2017, issue 3
Vineet Kumar Verma, pawan kumar dixit
FLOW BETWEEN COAXIAL ROTATING CYLINDERS FILLED BY POROUS MEDIUM OF VARIABLE PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.5, 2014, issue 4
Vineet Kumar Verma, Sanjeeva Kumar Singh
FLOW IN A CHANNEL FILLED BY HETEROGENEOUS POROUS MEDIUM WITH A LINEAR PERMEABILITY VARIATION
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 3
Sunil Datta, Vineet Kumar Verma
MAGNETOHYDRODYNAMIC FLOW IN A CIRCULAR CHANNEL FILLED WITH A POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 9
Vineet Kumar Verma, Sanjeeva Kumar Singh
ANALYTICAL SOLUTION OF SLOW FLOW PAST A HETEROGENEOUS POROUS SPHERE WITH RADIAL VARIATION OF PERMEABILITY USING BRINKMAN MODEL
Journal of Porous Media, Vol.15, 2012, issue 7
Sunil Datta, Vineet Kumar Verma